# SDR SIMA20170823003

- Difficulty date: August 23, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 28,436 hours, 25,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM BETWEEN FR 24-25 IS CORRODED. REMOVED AND REPLACED CROSSBEAM BETWEEN FR 24-25 IAW SRM 53-22-10, ETN-EM-53-139.
